# SDR CA021001004

- Difficulty date: September 24, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 16,819 hours
- Engine: Pwa PT6T3
- System (JASC): 5500 · Empennage Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN THE PROCESS OF DOING A 3000 HOUR INSPECTION ON THE TAILBOOM LEFT HAND ELEVATOR,  THE ENGINEER FOUND THE ELEVATOR ATTACHMENT LUG BRACKET CRACKED. THE CRACK WAS ON THE AFT SIDE ATTACHMENT LUG BRACKET B ELOW THE ATTACHMENT LUG, BETWEEN THE 1ST AND 2ND RIVETS OF THE BRACKETS.
